# SDR DALA2024081908241

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON STA Y=370 AT FWD CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00704: EXTERNAL SKIN ON STA Y=370 AT FWD CARGO COMPARTMENT DOOR WAS REPAIRED PER B717-200 SRM 52-00-01-2R PROCEDURE 8 REPAIR 8 PAR 5 FIGURE 204. (LP #0506180)
